I was talking with a friend of mine tonight. I told her the deal with the trilafon and I realized that my psychiatrist is giving me mixed messages. She is okay with me taking up to 8 mg of trilafon a day but yet she is only giving me 4 mg a day scripts. I have 30 pills to play with. Some days I need 12 mg and I have told her this. I don’t know what to do.
The voices are telling me, of course, not to take anything. Fat chance of that happening. I take it when they are not “looking”. Today I was having musical hallucinations so I had to take something. 4 mg just doesn’t hold me the whole day anymore. It never really did. 8 mg is the magic number. I know that she is hesitant to put me on a higher dose because of side effects. Trilafon can give you nasty side effects worse than the 2nd generation anti-psychotics. But I never had those side effects while taking it. Granted, I have never taken the drug longer than a month at a time and my psychiatrist is being really careful with me. For the first time in over 20 years she did a mini neuro exam while I was in the office, checking for tics and TD and stuff.
I just need more pills so I am not anxious about running out of meds. I am good right now because I just filled my script but in a week or so, I am going to be running low. I don’t see her for three weeks and I have approximately two weeks of meds. That isn’t going to stretch.
I have never been good at asking what I need. It’s easier for me to write an email than it will be to page her and tell her what I need over the phone. Trouble is that sometimes she doesn’t answer the emails right away and there is no way for me to know if she read it at all. Least with me talking to her on the phone, I can get an answer right then and there. But it’s hard for me to say that I need more pills. I don’t know why that is but it is. I feel like I am asking too much. But in reality, I know that I am not. I wish I wasn’t in the predicament. If my doc had just written the script for twice a day, I would be set and wouldn’t be in the conundrum.